MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) DURATA STS OPTIM ACTIVE FIXATION; Implantable Cardioverter Defibrillator (Non-Crt)

Abbott Medical (CRM-Sylmar) DURATA STS OPTIM ACTIVE FIXATION; Implantable Cardioverter Defibrillator (Non-Crt)
Model Number 7120/65
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented with vegetations on the leads.Lead vegetation was identified by transesophageal echocardiography (tee).The physician did not believe the infection was device or procedure related.The entire system, including the implantable cardioverter defibrillator (icd), right ventricular lead, and right atrial lead, was explanted.The patient remained in stable condition.
 
Additional Manufacturer Narrative
A device history record (dhr) review was performed and review of the sterilization records confirmed normal sterilization cycles for the products.The device met specifications prior to leaving abbott manufacturing facilities.The results of the investigation are inconclusive since the device was not returned for analysis.

Brand Name
DURATA STS OPTIM ACTIVE FIXATION
Common Device Name
Implantable Cardioverter Defibrillator (Non-Crt)
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50749860
Report Number2017865-2026-19421
Device Sequence Number21391238
Product Code LWS
UDI-Device Identifier05414734502092
Combination Product (Y/N)Y
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2014
Device Model Number7120/65
Device Lot Number3311847
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/08/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Current VR RF ICD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale